Ideal and representation theory of the $L^1$-algebra of a group with polynomial growth
Colloquium Mathematicum, Tome 45 (1981) no. 2, pp. 301-315
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_45_2_301_315,
author = {Bruce A. Barnes},
title = {Ideal and representation theory of the $L^1$-algebra of a group with polynomial growth},
journal = {Colloquium Mathematicum},
pages = {301--315},
year = {1981},
volume = {45},
number = {2},
doi = {10.4064/cm-45-2-301-315},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-45-2-301-315/}
}
TY - JOUR AU - Bruce A. Barnes TI - Ideal and representation theory of the $L^1$-algebra of a group with polynomial growth JO - Colloquium Mathematicum PY - 1981 SP - 301 EP - 315 VL - 45 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-45-2-301-315/ DO - 10.4064/cm-45-2-301-315 LA - en ID - 10_4064_cm_45_2_301_315 ER -
%0 Journal Article %A Bruce A. Barnes %T Ideal and representation theory of the $L^1$-algebra of a group with polynomial growth %J Colloquium Mathematicum %D 1981 %P 301-315 %V 45 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-45-2-301-315/ %R 10.4064/cm-45-2-301-315 %G en %F 10_4064_cm_45_2_301_315
Bruce A. Barnes. Ideal and representation theory of the $L^1$-algebra of a group with polynomial growth. Colloquium Mathematicum, Tome 45 (1981) no. 2, pp. 301-315. doi: 10.4064/cm-45-2-301-315
Cité par Sources :